Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for lower back pain while on Aspirin

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6324 Questions

default
Posted on Mon, 20 Mar 2017 in General Health
Question: Last night I had lower back pain on the left side and a strange feeling of needle pokes in the lower portion of my body just below my breasts. I took a low dose aspirin and sat up for over a hour. This has happen several times in the last few days. What else can I do until I can see my primary doctor. It is driving my crazy.
doctor
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome back on HCM!

I am glad to hear from you again!

Regarding your concern, I would explain that your symptoms do not seem to be related to any cardiac disorder.

The pain in this region and the needle pokes in the lower portion of your body could be related to different causes:

- irritable bowel syndrome (especially considering the fact that you have removed your gall bladder).
- a musculo-skeletal pain (related to a wrong position during staying or chronic degeneration of the vertebral column)
- a kidney disorder (like left kidney stones or an infection)
- an electrolyte imbalance.

For this reason, I do not think that the low dose aspirin (used as anti-platelet agent) is going to help.

I would recommend trying ibuprofen for the pain, if it reoccurs. It is helpful against musculo-skeletal pain. But, if it doesn't help, I would recommend taking an antispasmodic drug like Buscopan or Anaspaz. If they help, it would indicate irritable bowel syndrome.

You should know that after gall bladder removal the biliary acids metabolism and their production is not like before (because their natural deposit has been removed). For this reason, irritable bowel syndrome or dyspepsia can occur, leading to pain under breasts or abdominal discomfort time after time.

From the other hand, thyroid dysfunction can trigger irritable bowel syndrome.

An electrolyte imbalance can also lead in bowel movement disorder and pain.

Considering the location of the pain, a kidney disorder cannot be excluded either.

Coming to this point, if the problem persists or reoccurs and the above mentioned drugs do not help, I would recommend performing an abdominal ultrasound and some lab tests:

- complete blood count
- blood electrolytes
- an urine analysis.

Hope you will find this answer helpful!

I remain at your disposal whenever you have any other questions.

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Back pain

doctor1 MD

Dear Sir, I m a 24 year old girl and I have been suffering fro frequent stomachitis. It has happened to me thrice in last one year. I also had acute gasentritis and was on a ten day medication . I live in a hostel so end up eating not so nutritious food. Do you think I may have stomach ulcers . What dietary habits should I practice. Plz help Thanks AAAA

doctor1 MD

Hi, for the last 3 or 4 days i have been very gassy with sharp abdominal pains below my belly button and on both sides. But the thing that is really bothering me is when i have a bowel movement , it is still gassy but my stool is the consistency of mud, thick nasty mud. Now, i have been on oxycodone for back pain and i also take pravastatin,metropalol and Bentyl . My doctor just added Zyrtec for an earache And he also added Amitriptyline to help me sleep at nite. My question is what is causing this stomache pain ?. The oxycodone that i take are 20 milligrams and is not touching the abdominal pain.

doctor1 MD

Hi, I was diagnosed with salmonella infection in July. The salmonella infection was off high range , i took the antibiotics and recently in september did an Full Abdomen Ultra sound which was clear , Stool test which indicated No Blood / Mucus / WBC / Infection in the stool and a blood test in which everything was clear ESR was in normal range and WBC were in normal range. but i have a deficiency of Vitamin D which came to 14. I losted weight from 71 Kg to 63 Kg from July- sep but in the past few days my weight is now constant as i am taking food now. I still have pain in my stomach / Mumbling sounds / Pain on the sides espically right side. My question is that is this normal and will it go with the passage of time or is it some other disease known as Crohn s disease or Irritable bowl sybdrome or is it to do something with my vitamins.

doctor1 MD

i am working in a software company my job is very hectic and i donot get the time to always take regular meals on stipulated time From the past 5 years i am suffering from irritable bowel syndrome .my height is around 5-6 and still my weight is circling between 45 to 50 .i dont know how to increase my weight .please help me out with my problem and suggest a probable diet chart to put on some weight

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?